Nonlocal multipoint problem for a differential equation of $2n$-th order with operator coefficients

Keywords: multipoint problem, antiperiodic boundary condition, root function, method of transmutation operators, Riesz basis
Published online: 2021-10-29

Abstract


In the article, the spectral properties of a multipoint problem for a differential operator equation of order $2n$ are studied. The operator of the problem has an infinite number of multiple eigenvalues. Each multiple eigenvalue corresponds to a finite set of root functions. A commutative group of transmutation operators is constructed. Each element of the group corresponds to the isospectral perturbation of the problem operator with antiperiodic conditions. The conditions for the existence and uniqueness of the solution are established for the selected family of multipoint problems, and this solution is constructed too.

Article metrics
PDF downloads: 236
Abstract views: 511
How to Cite
(1)
Baranetskij Y., Demkiv I., Solomko A., Sus’O. Nonlocal Multipoint Problem for a Differential Equation of $2n$-Th Order With Operator Coefficients. Carpathian Math. Publ. 2021, 13 (2), 501-514.

Most read articles by the same author(s)